MathSciNet Relay Station
MathSciNet bibliographic data
MR295591 (45 #4657) 65N99
Bramble, J. H.; Schatz, A. H. Least squares methods for $2m$th order elliptic boundary-value problems. Math. Comp. 25 (1971), 1–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement